# SDR HEEA0011560

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 7645001078106
- Condition: Sticking
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 AND NR2 NEEDLES STICKING.
